# SDR DL72S960298

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Crack
- Location: Bs 1243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING E-1 LETTER CHECK, .25 INCH CRACK LWR TORQUE   BOX VERTICAL WEB LIGHTENING HOLE FWD OF BS 1243 LEFT SIDE.  REPAIRED PER M/M 53-11-0 PAR 15.
